# SDR AALA202404029785

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 64,135 hours, 38,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVARORY ENTRY DOOR DIFFICULT TO OPEN/CLOSE.  OFF THE TRACK. ADJUSTED GUIDE BEARING OK FOR SERVICE PER AMM 25-40-00
